MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3231-40Q
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was said to be defective and had advisory status.However, the malfunction was not clearly defined.Further information was requested but not received.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator was defective and had advisory status.The device was explanted and replaced.
 
Additional Manufacturer Narrative
Corrected information: device code.There were no known malfunctions associated with the device.
 
Event or Problem Description
New information received stated that the device was part of the advisory.However, the primary reason for device change was due to normal elective replacement indication.The device was successfully replaced on (b)(6) 2020 and the patient was discharged from the hospital in stable condition.
 
Additional Manufacturer Narrative
Interrogation of the device revealed the device was at eri when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage.Based on this information, there was no evidence of premature depletion.The device is included in the premature battery depletion with implantable cardioverter defibrillator advisory notice issued by st.Jude medical on 11 october 2016.

Brand Name
UNIFY CRT-D
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9603394
Report Number2017865-2020-00645
Device Sequence Number14078501
Product Code NIK
UDI-Device Identifier05414734504393
UDI-Public05414734504393
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2012
Device Model NumberCD3231-40Q
Device Catalogue NumberCD3231-40Q
Device Lot Number3179102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/03/2020
Supplement Date Received by Manufacturer01/23/2020
03/26/2020
Initial Report FDA Received Date01/17/2020
Supplement Report FDA Received Date01/23/2020
03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR